# SDR AALA201911259041

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 21,258 hours, 8,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: RT SHEAR PLATE CRACKED 1.5" LONG AT FR69-FR70, STR23R, Z-500. REMOVED AND REPLACED SHEAR PLATE IAW SRM 51-72-11.
